# SDR DALA14014250610

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 94,381 hours, 43,997 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, E & E COMPARTMENT DOOR EXTERIOR SKIN HAS A DENT WITH GOUGE IN CENTER.  BLEENDED SKIN OF E/E DOOR IAW SRM B757 52-40-01.  FOUND TO BE OUT OF LIMITS.  R & R DOOR REF AMM.
